Home > Journals > Esperienze Dermatologiche > Past Issues > Esperienze Dermatologiche 2018 June;20(2) > Esperienze Dermatologiche 2018 June;20(2):38-40

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as

 

CASE REPORT   

Esperienze Dermatologiche 2018 June;20(2):38-40

DOI: 10.23736/S1128-9155.18.00469-7

Copyright © 2018 EDIZIONI MINERVA MEDICA

language: English

Necrotizing eyelid fasciitis

Elena DE COL , Giuseppe E. CANNATA, Pierre M. ISOLA

Division of Dermatology and Venereology, City Hospital, Imperia, Italy


PDF


Necrotizing fasciitis is a rare, life-threatening, subcutaneous soft tissue infection that causes massive tissue destruction. It is characterized by rapid and extensive soft tissue infection and necrosis along the superficial fascia that spread to the surrounding tissues (skin, subcutaneous fat, muscle, nerves, and vessels) associated with systemic toxicity. We present a case of eyelid fasciitis arising after the overuse of self-administered non-steroidal anti-inflammatory agents to empirically treat cervical arthralgia.


KEY WORDS: Necrotizing fasciitis - Blepharitis - Non-steroidal anti-inflammatory agents

top of page